# SDR DALA2024052305462

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF. ROTARY SNUBBER PIN EXTENSION OUT OF LIMITS AT 1L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00426: SNUBBER WAS REMOVED AND REPLACED BY A SERVICEABLE SNUBBER PER B757-200 IPC 52-11-01-03 AND WILL BE INSTALL PER NRC 556. (0355768)
